# SDR A6WA202110217917

- Difficulty date: August 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MULTIPLE LOCATIONS ON L/H SIDEWALL SEAT TRACKS AT FS424, FS439, FS461,  FS473.15, FS484, FS499, FS513, FS529, FS544, FS559+8 AND FS559+64.  ***AIRCRAFT REMOVED FROM SERVICE***  REPLACED L/H SIDEWALL SEAT RAILS AT MULTIPLE CORROSION AT FS 424, FS439, FS461, FS473.15, FS484, FS499, FS513, FS529, FS544, FS559+8 AND FS559+64. THE FOLLOWING SEAT TRACKS WERE REPLACED ON CARD NO. 20290 CARD ID 1489232, FS424, FS439, FS461, FS473.15 AND FS484. RESTORED SURFACE FINISH.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM 53-01-11 REV 63. WORK PERFORMED UNDER AERSALE WORK ORDER 003375, CARD NO. 20291 AND 20290, TT: 39614:0 TC: 37971.
